# SDR TRBACPCP2010025

- Difficulty date: April 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 30,994 hours, 27,410 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING LOWER SKIN AT RIB 10 JACK POINT. PERFORMED TEMPORARY REPAIR LT WING LOWER SKIN AT RIB 10 JACK POINT FOLLOWING SRI INSTRUCTIONS UNTIL NEXT SCHEDULED C-CHECK WHEN A PERMANENT REPAIR WILL BE APPLIED IAW SRI DO/TS-2187/10-13360 ISSUE B AND EO NR E2-57MR-381.
